# SDR UPS00433941

- Difficulty date: July 14, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CABIN WINDOW FORGING CORRODED AT BS 1460 TO BS 1480 LT.  FORGING REMOVED IAW SRM 51-30-02 AND CORROSION REMOVED IAW SRM 51-10-01.  CORROSION REMOVED .010 IAW SRM 56-20-01.  FORGING REFITTED IAW SRM 51-30-02 AND QUERY NOTE 41/2000 WHICH IS TO OVERSIZE HOLES BY 1/64 AND PERFORM AN OPEN HOLE HFEC FOR CRACKS ON HOLES COMMON TO FORGING AND SKIN.  MAINTAIN MIN EDGE MARGIN OF 1.5D.
